# SDR DL757050196

- Difficulty date: April 1, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 58,503 hours, 28,878 cycles
- Engine: Pwa JT8D
- Engine time: 10,913 hours, 15,937 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu
- Part time: 10,913 hours, 15,937 cycles
- Component: Apu
- Component part number: 351N10011
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

MUSTY SMELL IN COCKPIT.  FOUND COCKPIT AND FWD CABIN TO HAVE SMELL OF BURNED OIL.  FOUND APU LOAD COMPRESSOR SEAL LEAKING.  PERFORMED DUCT      BURNOUT.  APU WILL NEED REPLACEMENT.  FWD APU TO MCO AND PLAC.
